# SDR DALA2016011200199

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 266
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT CUSP WEB BS=266 AND X=58 AT PAX CABIN, REF: CARD 70 ZONE 201. CRACKED LT CUSP WEB BS=266 AND X=58 WAS REPAIRED IAW SRM 53-05, FIG 131A-13.
